Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On real symmetric determinants whose principal diagonal elements are zero


Author: W. V. Parker
Journal: Bull. Amer. Math. Soc. 38 (1932), 259-262
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 752--758
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 545--550
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 730--732
MathSciNet review: 1562370
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05366-6